# SDR 07FDEA00377

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LT WING LOWER SKIN PANEL AFT FROM PYLON NR 1 ARE ELONGATED HOLES ON HYDRAULIC FITTINGS.  REPAIR WAS PERFORMED IAW RAS/BAE/1003815/2006 ISSUE: A, APPROVED BY EA 6-5720-103392.
